# SDR ASOA2015110514114

- Difficulty date: November 5, 2015
- Submitted: November 20, 2015
- Operation: Air carrier
- Aircraft: N856AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7404
- Aircraft time: 34,805 hours, 31,805 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 559-574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 EA SHORT SEAT TRACKS ON LBL9 CORRODED BETWEEN FS 559.80 TO 574.  EVALUATED CORROSION ON SEAT TRACK & FOUND TO BE OUT OF LIMITS IAW SRM 53-21-49 CORROSION REMOVED IAW SRM 51-21-06, SRM 53-51-49, STATES TO USE SRM 53-21-49 FOR ALLOWABLE DAMAGE LIMITS.  COMPLIED WITH EC/TC REO 601R-53-00-485 BY FABRICATING 2 SEAT RAILS, LBL9 FS 559+80 TO FS 574 IAW GREO 601R-53-00-485, REV A.  REMOVED SEAT TRACKSON LBL9 AT FS 559.80-574 IAW AMM 53-00-49-000-801.  INSTALLED NEW FABRICATED SEAT TRACKS LBL9, FS 559.80 TO 574 IAW AMM 53-00-49-400-801.
